# SDR 98ZZZX4557

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92208
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213048
- System (JASC): 2710 · Aileron Control System
- Part: Balance Cable
- Part number: 62701201
- Condition: Broken
- Location: Aileron
- Part time: 908 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, DISCOVERED A FLAT SHINEY SPOT ON THE BOTTOM OF THE RIGHT AILERON BALANCE CABLE.  THE LOCATION OF THE CABLE IN QUESTION IS IN THE RIGHT WING ROOT AREA JUST INBD OF THE WHEELWELL.  UPON FURTHER INSPECTION, CABLE WAS FOUND TO HAVE SEVERAL BROKEN STRANDS.  SUBMITTER STATED POSSIBLE CAUSE IS AN IDLER PULLEY THAT IS TOO SMALL OR MISALIGNED AND A POSSIBLE SOLUTION IS TO INSTALL A LARGER DIAMETER PULLEY OR MAKE CABLE REPLACEMENT MANDATORY AT 1,000 HOURS TIS.
